# SDR 05FDEA00186

- Difficulty date: January 27, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 8,229 hours, 4,484 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 REVERSER PRESSURIZED ECAM ALERT ON INITIAL TAKEOFF.   NR 1 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.
